MathSciNet Relay Station
MathSciNet bibliographic data
MR2738653 (2012h:49018) 49J45 (35B27 74C05 74Q05)
Bocea, Marian; Mihăilescu, Mihai; Popovici, Cristina On the asymptotic behavior of variable exponent power-law functionals and applications. Ric. Mat. 59 (2010), no. 2, 207–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement